Urinary tract infection and C-reactive protein increased - from FDA reports
C-reactive protein increased is found among people with Urinary tract infection, especially for people who are female, 60+ old, take medication Lasix and have High blood pressure. This review analyzes which people have C-reactive protein increased with Urinary tract infection. It is created by eHealthMe based on reports of 86 people who have Urinary tract infection from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 28, 2017
86 people who have Urinary Tract Infection and C-Reactive Protein Increased are studied.
Number of reports submitted per year:
Gender of people who have Urinary Tract Infection and experience C-Reactive Protein Increased *:
- female: 61.63 %
- male: 38.37 %
Age of people who have Urinary Tract Infection and experience C-Reactive Protein Increased *:
- 0-1: 1.35 %
- 2-9: 0.0 %
- 10-19: 1.35 %
- 20-29: 4.05 %
- 30-39: 8.11 %
- 40-49: 9.46 %
- 50-59: 10.81 %
- 60+: 64.86 %
Top co-existing conditions for these people *:
- High Blood Pressure (17 people, 19.77%)
- Insomnia (11 people, 12.79%)
- Constipation (9 people, 10.47%)
- Preventive Health Care (7 people, 8.14%)
- Depression (6 people, 6.98%)
Most common drugs for these people *:
- Lasix (9 people, 10.47%)
- Prednisolone (6 people, 6.98%)
- Methotrexate (6 people, 6.98%)
- Humira (6 people, 6.98%)
- Atenolol (5 people, 5.81%)
Top symptoms for these people *:
- Fever (31 people, 36.05%)
- White Blood Cell Count Increased (18 people, 20.93%)
- Thrombocytopenia (15 people, 17.44%)
- Haemoglobin Decreased (15 people, 17.44%)
- Anaemia (15 people, 17.44%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have C-reactive protein increased and Urinary tract infection?
- Check symptoms - is your c-reactive protein increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Urinary Tract Infection
Urinary tract infection can be treated by Macrobid, Ciprofloxacin hydrochloride, Bactrim, Nitrofurantoin, Ciprofloxacin (latest reports from 119,348 Urinary tract infection patients)
C-Reactive Protein Increased
C-reactive protein increased has been reported by people with rheumatoid arthritis, high blood pressure, preventive health care, schizophrenia, depression (latest reports from 22,562 C-reactive protein increased patients).
Browse all symptoms of Urinary tract infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause C-reactive protein increasedC-reactive protein increased
Other conditions that could case C-reactive protein increasedC-reactive protein increased
What would happen?
Can you answer these questions?
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I ...
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day ...
I had been having some bleeding between periods 3 times prior (it was very little blood and it increased each time) and I thought it was from taking too much Tylenol for cramps and pains but I went to urgent care and was told I have a UTI (urinary tract infection). I believe the ciprofloxacin ...
You may be interested in these reviews
Hi! I am suspecting that i got a uti because of b-vitamin intake. I t was a high dose product I took twice, and I suspect it caused my uti who does not want to go away. Anyone else experienced this with high doses of b-vit? (I was recommended to begin taking this because of stress) / Vic
I have had frequent UTI's ever since becoming sexually active (a UTI every 2-3 months). I can fend them off with lots of water and cranberry pills, which I prefer over taking antibiotics so frequently. Then last weekend, I had a UTI that spiraled into severe very quickly and included vertigo ...
Have been on this drug for over a year, had more frequent Uli infections. The last 2 months have had one uti after another. Approximately 7 to 10 days after stopping antibiotic the uti was back. I have now stopped taking spironolaction. Will let you know if spironolaction was the problem.